# SDR REXA2017022600304

- Difficulty date: February 26, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 7,712 hours, 5,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT HAS CORROSION JUST AFT OF THE BS 280 FLOORBEAM, FOUND TO BE OUT OF LIMITS.  REPAIRED THE FLOOR SSUPPORT IAW REO 670-53-21-139.
